×

Found 144 Documents (Results 1–100)

A linear preserver problem on maps which are triple derivable at orthogonal pairs. (English) Zbl 1494.47066

PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Nonlinear Lie triple higher derivation on triangular algebras. (English) Zbl 1398.16037

López-Permouth, Sergio R. (ed.) et al., Advances in rings and modules. Dedicated to Bruno J. Müller. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3555-4/pbk; 978-1-4704-4901-8/ebook). Contemporary Mathematics 715, 43-57 (2018).
MSC:  16W25 15A78
PDFBibTeX XMLCite
Full Text: DOI

Derivations and projections on Jordan triples: an introduction to nonassociative algebra, continuous cohomology, and quantum functional analysis. (English) Zbl 1371.46004

Navarro Pascual, Juan Carlos (ed.) et al., Proceedings of the 5th international school “Advanced courses of mathematical analysis V”, Almería, Spain, September 12–16, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4699-68-6/hbk; 978-981-4699-70-9/ebook). 118-227 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field